# SDR ASAA2018121527402

- Difficulty date: December 15, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N927VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08126
- Aircraft time: 2,337 hours, 710 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DIFFERENTIAL MASTER WARNING AT GATE GROUNDED - YES. PERFORMED CABIN PRESS CONTROLLER 1 AND 2 TEST. TEST OK. PERFORMED AMM 21-63-00-05 AND AMM 31-32-00-860-002-A. BOTH TEST OK.
